# SDR SWIA202408130681

- Difficulty date: May 30, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS265.00 AS MARKED BETWEEN STGR26L AND STGR26R     (C-CHECK RO 8/11/2024)    REMOVED CORROSION AT FS.265 FRAME ATTACH FLANGE BETWEEN STRG 26L AND 26R REF CRJ 700 SRM 51-42-06-001-001-A01 FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED A NEW REPLACEMENT FS.265 FRAME LOWER STIFFENING ANGLE REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-34020 REV -A. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD. SEE CONTINUATION FOR FURTHER DETAILS.
